Alert archive / Kansas / Tornado Warnings in 2019

Tornado Warning 19, NWS Dodge City, KS

May 17, 2019Clark County, Ford County, Meade County, Kansas

NWS Dodge City, KS issued this tornado warning at May 17, 2019, 8:48 PM CDT for Clark County, Ford County, Meade County, Kansas. It was in force for 42 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2019, 8:48 PM CDT (01:48 UTC)
Expired
May 17, 2019, 9:30 PM CDT
In force
42 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Observed
Hail
2.5 in

Counties Clark County, KS, Ford County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 31 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 9:06 PM CDTTORNADO3 Nw Bloom, KSCORRECTS PREVIOUS TORNADO REPORT FROM 3 NW BLOOM. A HOUSE WAS DAMAGED AT 115 AND WRANGLER RD. THE TIME WAS CORRECTED.
May 17, 9:08 PM CDTTORNADO4 N Bloom, KSA HOUSE WAS DAMAGED AT 117 AND WILDFIRE RD.
May 17, 9:11 PM CDTTORNADO6 N Bloom, KSSHED DAMAGED AT 118 AND WHIRLWIND RD. THE TIME WAS ESTIMATED FROM RADAR.
May 17, 9:13 PM CDTTORNADO6 Wsw Ford, KSCORRECTS PREVIOUS TORNADO REPORT FROM 6 WSW FORD. DAMAGE DONE TO A SHED AT 120 AND VALLEY RD. THE TIME ESTIMATED FROM RADAR.
May 17, 9:13 PM CDTTORNADO6 Wsw Ford, KSDAMAGE DONE TO A SHED AT 120 AND VALLEY RD. THE TIME ESTIMATED FROM RADAR.
May 17, 9:25 PM CDTTORNADO3 Nw Bloom, KSA HOUSE WAS DAMAGED AT 115 AND WRANGLER RD.
May 17, 9:38 PM CDTTORNADO6 Ssw Windhorst, KSLARGE WEDGE TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 7:39 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 314 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2358 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
314 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
3.4
Supercell composite
22.0

Open this sounding in Storm Lab

The text

As transmitted.

520 
WFUS53 KDDC 180148
TORDDC
KSC025-057-119-180230-
/O.NEW.KDDC.TO.W.0019.190518T0148Z-190518T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Dodge City KS
848 PM CDT Fri May 17 2019

The National Weather Service in Dodge City has issued a

* Tornado Warning for...
  Eastern Ford County in southwestern Kansas...
  Northeastern Meade County in southwestern Kansas...
  Northwestern Clark County in southwestern Kansas...

* Until 930 PM CDT.

* At 848 PM CDT, a confirmed tornado was located very near Minneola,
  moving northeast at 45 mph.

  HAZARD...Damaging tornado and tennis ball size hail.

  SOURCE...Law enforcement confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* The tornado will be near...
  Bloom around 900 PM CDT.
  Kingsdown around 910 PM CDT.
  Ford around 915 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3731 10003 3744 10018 3786 9976 3749 9956
TIME...MOT...LOC 0148Z 227DEG 40KT 3743 10004 

TORNADO...OBSERVED
HAIL...2.50IN

$$

RUSSELL
2 follow-up statements
427 
WWUS53 KDDC 180205
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
905 PM CDT Fri May 17 2019

KSC119-180212-
/O.CAN.KDDC.TO.W.0019.000000T0000Z-190518T0230Z/
Meade KS-
905 PM CDT Fri May 17 2019

...THE TORNADO WARNING FOR NORTHEASTERN MEADE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southwestern
Kansas.

LAT...LON 3737 10009 3739 10009 3739 10011 3747 10011
      3747 10014 3748 10014 3786 9976 3749 9956
      3731 10003
TIME...MOT...LOC 0202Z 205DEG 42KT 3755 9995 

$$

KSC025-057-180230-
/O.CON.KDDC.TO.W.0019.000000T0000Z-190518T0230Z/
Ford KS-Clark KS-
905 PM CDT Fri May 17 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EASTERN
FORD AND NORTHWESTERN CLARK COUNTIES...
    
At 902 PM CDT, a confirmed tornado was located near Bloom, moving
northeast at 40 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Law enforcement confirmed tornado. Multiple reports of a 
         large damaging tornado north of Bloom. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Ford around 915 PM CDT.
  Spearville around 930 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3737 10009 3739 10009 3739 10011 3747 10011
      3747 10014 3748 10014 3786 9976 3749 9956
      3731 10003
TIME...MOT...LOC 0202Z 205DEG 42KT 3755 9995 

TORNADO...OBSERVED
HAIL...2.50IN

$$

RUSSELL
133 
WWUS53 KDDC 180221
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
921 PM CDT Fri May 17 2019

KSC025-180230-
/O.CAN.KDDC.TO.W.0019.000000T0000Z-190518T0230Z/
Clark KS-
921 PM CDT Fri May 17 2019

...THE TORNADO WARNING FOR NORTHWESTERN CLARK COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southwestern
Kansas.

LAT...LON 3747 9987 3753 10000 3756 10006 3786 9976
      3758 9961 3751 9976
TIME...MOT...LOC 0220Z 212DEG 40KT 3764 9982 

$$

KSC057-180230-
/O.CON.KDDC.TO.W.0019.000000T0000Z-190518T0230Z/
Ford KS-
921 PM CDT Fri May 17 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EASTERN
FORD COUNTY...
    
At 920 PM CDT, a confirmed large and extremely dangerous tornado was
located near Ford, moving northeast at 40 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Law enforcement confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

This tornadic thunderstorm will remain over mainly rural areas of
eastern Ford County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

A large and extremely dangerous tornado is on the ground. take
immediate tornado precautions. this is an emergency situation.

&&

LAT...LON 3747 9987 3753 10000 3756 10006 3786 9976
      3758 9961 3751 9976
TIME...MOT...LOC 0220Z 212DEG 40KT 3764 9982 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.50IN

$$

RUSSELL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at May 17, 5:36 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, May 17, 5:36 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
536 PM CDT Fri May 17 2019

.UPDATE...
Issued at 536 PM CDT Fri May 17 2019

Capping inversion of warm air aloft appears to be winning the
battle across SW Kansas. HRRR has been one of the last holdouts
calling for supercell initiation, originating from the Oklahoma
panhandle. A recent attempt at initiation in Beaver county,
Oklahoma on radar/satellite has failed. Pronounced dryline is
clearly visible on radar, from just west of Scott City, to just
west of Liberal. Its eastward momentum is ending, and will begin
retreating soon. With the loss of convergence and strong capping,
reduced pop grids for the next several hours. Kept a 20% mention
out of respect for the extremely unstable airmass east of the
dryline, but it appears convection will struggle or fail to
initiate. Towards midnight, HRRR shows a rapid explosion of
convection from near Dodge City to near Hays, as the cold
front/dryline combination collide with the moisture/instability
axis. This seems reasonable, and large hail is possible from this
activity overnight.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 100 PM CDT Fri May 17 2019

Depending on the strength of a capping inversion, thunderstorms will
be possible this evening as short range models continue to show a
strengthening field of southwesterlies aloft spreading eastward
across the Western High Plains downstream of a negatively tilted
upper level trough shifting across the Great Basin. As an upper
level shortwave perturbation lifts northeast across the Colorado
Rockies into western Nebraska, a deepening surface low in eastern
Colorado will begin to lift northeast into southwest Nebraska.
Meanwhile, a sharpening attendant dryline near and along the
Colorado border will edge slowly eastward across west central and
southwest Kansas. Ahead of the dryline, a prevailing southerly
flow will draw ample moisture into the area with surface dewpoints
climbing up into the lower/mid 60s(F), providing substantial
instability as low/mid level lapse rates steepen. Although the
strength of the cap remains an issue in regards to timing of
initiation and coverage, isolated to potentially widely scattered
thunderstorms will be possible early this evening in vicinity of
the dryline as it advances across western Kansas. The better
chance for development looks to be further north toward the I-70
corridor. Based on model soundings, favorable deep layer shear and
instability with SBCAPE values in excess of 3000 J/kg suggest a
significant severe potential with any storm that develops. Large
hail and damaging winds will be the main threats initially with
isolated tornadoes also possible.

The focus for thunderstorm chances shifts east late Saturday
afternoon as the main upper level trough axis moves out of the
Colorado Rockies into the Western High Plains, nudging the dryline
further east into central Kansas by Saturday afternoon. Meanwhile,
there is fair agreement betweent the NAM/GFS/GEM/ECMWF of a
secondary surface low developing generally across extreme southwest
Kansas into the panhandles of Oklahoma and Texas by early afternoon
with a convergence zone setting up along a developing attendant
boundary extending northeast into central/north central Kansas.
Dependent on recovery time from any convection the previous 12-24
hours, thunderstorms may develop in vicinity of a surface
trough/dryline more toward central Kansas, then later Saturday
evening in west central and portions of southwest Kansas as a
cold front begins to push southeast into the area out of
northeast Colorado and southwest Nebraska.

As for temperatures, a drier and slightly cooler air mass will
spread southeast into western Kansas tonight in wake of the
advancing surface trough/dryline. Look for lows well down into
the 50s(F) by early Saturday morning with a few 60s(F) still
possible in south central Kansas. Expect highs only up into the
70s(F) Saturday afternoon.

.LONG TERM...(Saturday night through Friday)
Issued at 205 PM CDT Fri May 17 2019

Drier conditions will prevail Sunday as an upper level trough
quickly lifts northeast out of the Central Plains into the Upper
Midwest. Drier and cooler air will filter into the high plains
behind a departing cold front limiting highs to the 70s(F) across
much of the area Sunday afternoon. A few upper 60s(F) will be
possible further north in west central and central Kansas.

Rain chances return Monday into early Tuesday as an easterly upslope
flow sets up across the Western High Plains ahead of yet another
upper level low pushing eastward across the Intermountain West. With
sufficient lift and moisture present, showers/thunderstorms will be
possible by late Monday afternoon as a series of H5 vort maxima
begin to eject out of the Desert Southwest into the high plains of
western Kansas. Medium range models are in fair agreement showing
stronger QFP signals, more specifically across central Kansas where
the ground remains fairly saturated from heavy rainfall in the last
week or so, resulting in potential flooding impacts.

Easterly upslope winds will do little to erode a cooler air mass
settled across the high plains to kick off the work week.
Considering likely increased cloud cover and potential areas of
rain, highs are expected to remain well below normal Monday before
beginning to slowly recover through the middle part of the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 453 PM CDT Fri May 17 2019

Strong south winds gusting 35-40 kts late this afternoon will
diminish rapidly this evening as the pressure gradient collapses.
A capping inversion of warm air aloft is expected to prevent
thunderstorm development this evening, and will remove all mention
of convection from the TAFs, but will continue to monitor. Surface
winds will trend light NW overnight, behind the passage of a cold
front/dryline. VFR with variable amounts of cirrus will continue
through tonight, with SKC by 12z Sat. Broken/overcast mid layer
clouds will increase by 18z Sat as main shortwave energy arrives.
Scattered showers and thunderstorms are most likely from HYS to
DDC Saturday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  54  79  49  72 /  20  30  30   0
GCK  49  76  46  71 /  20  30  20   0
EHA  50  75  46  75 /   0  20  10  10
LBL  52  77  47  74 /  10  10  10   0
HYS  56  77  49  69 /  30  30  50   0
P28  64  79  53  74 /  30  40  50   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Turner
SHORT TERM...JJohnson
LONG TERM...JJohnson
AVIATION...Turner
Hazardous weather outlook, May 17, 2:20 AM CDT, 18 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
220 AM CDT Fri May 17 2019

KSZ030-031-043>046-061>066-074>081-084>090-180730-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
220 AM CDT Fri May 17 2019 /120 AM MDT Fri May 17 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Hazards start the day with fire weather and non-thunderstorm
winds. Wind gusts out of the south expected to push into the 40
mph range with relative humidity values dropping into the 20
percent range for western counties. Severe weather and lightning
will become a threat during the late afternoon and evening time
frame for points east of HWY 83 and pushing eastward out of the
CWA by 10PM CDT. All forms of severe weather are a concern with
large hail, wind, and a few tornadoes possible during this time
frame.

Day 1 Hazards
-------------
* Lightning: Limited risk
* Severe thunderstorm: Elevated risk
* Non-thunderstorm wind: Elevated risk
* Fire weather: Elevated risk

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Days 2-7 Discussion
-------------------

More rounds of storms expected in the long term, especially a
severe threat for Saturday, mainly east of HWY 183 for eastern
counties of central and south central Kansas. More impulses look
to push across the region sporadically throughout the next week
with flooding becoming a major concern for early next week on
Monday and Tuesday with rainfall amounts expected to push into the
3-4 inch range for eastern counties that have been quite
saturated and flooded over the past week or so from previous heavy
rains.

Days 2-7 Hazards
----------------
* Saturday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk

* Sunday
  - NONE

* Monday
  - Lightning: Elevated risk
  - Non thunderstorm wind: Limited risk

* Tuesday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk

* Wednesday
  - Non thunderstorm wind: Limited risk

* Thursday
  - Non thunderstorm wind: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for points east of Highway 83
after 4PM CDT.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, May 17, 7:41 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
741 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             9 NNW MONTEZUMA         37.70N 100.53W
05/17/2019  E1.00 INCH       GRAY               KS   PUBLIC

&&

LEE
Local storm report, May 17, 7:47 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
747 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          14 SSW MEADE STATE PARK 37.00N 100.57W
05/17/2019                   MEADE              KS   TRAINED SPOTTER

            THE TORNADO SPUN UP VERY QUICKLY NEAR THE
            STATE LINE AND MOVED NORTHEAST.

&&
Local storm report, May 17, 7:57 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
757 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             6 N CIMARRON            37.90N 100.36W
05/17/2019  E0.88 INCH       GRAY               KS   PUBLIC

&&

LEE
Local storm report, May 17, 8:16 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
816 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             MEADE                   37.29N 100.35W
05/17/2019  E1.00 INCH       MEADE              KS   CO-OP OBSERVER

            QUARTER-SIZED HAIL IN PROGRESS.

&&
Local storm report, May 17, 8:33 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
833 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             4 W MEADE STATE PARK    37.17N 100.51W
05/17/2019  E2.00 INCH       MEADE              KS   PUBLIC

            THE HAIL WAS REPORTED TO BE 2.25 INCHES IN
            DIAMETER.

&&
Local storm report, May 17, 8:42 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
842 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TORNADO          3 NW FOWLER             37.41N 100.23W
05/17/2019                   MEADE              KS   LAW ENFORCEMENT

            THE TORNADO TOUCHED DOWN BRIEFLY AND
            PRODUCED A DEBRIS CLOUD.

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:13 PM CDTSpecial Weather StatementDDCMeade47 min
May 17, 7:13 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman, Lane, Ness47 min
May 17, 7:19 PM CDTSevere Thunderstorm WarningDDCMeade, Seward56 min
May 17, 7:41 PM CDTTornado Warning Tornado observedDDCMeade34 min
May 17, 7:51 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman, Lane, Ness54 min
May 17, 7:57 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade48 min
May 17, 8:28 PM CDTTornado WarningDDCHodgeman32 min
May 17, 8:37 PM CDTTornado WarningDDCClark, Ford, Gray, Meade38 min
May 17, 8:52 PM CDTTornado WarningDDCHodgeman, Ness23 min
May 17, 9:07 PM CDTSevere Thunderstorm WarningDDCEllis, Hodgeman, Ness, Pawnee, Rush, Trego40 min
May 17, 9:12 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCEdwards, Ford33 min
May 17, 9:27 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush31 min
May 17, 9:36 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCEdwards, Ford, Kiowa24 min
May 17, 9:55 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCEdwards, Pawnee, Stafford50 min
May 17, 10:37 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCEdwards, Pawnee, Stafford38 min
May 17, 10:51 PM CDTSpecial Weather StatementDDCTrego54 min
May 17, 11:20 PM CDTTornado WarningDDCStafford25 min
May 17, 11:34 PM CDTSpecial Weather StatementDDCStafford41 min
May 17, 11:37 PM CDTSpecial Weather StatementDDCNess38 min
May 17, 11:59 PM CDTSevere Thunderstorm WarningDDCStafford16 min
May 18, 12:02 AM CDTSpecial Weather StatementDDCEllis, Rush43 min
May 18, 12:39 AM CDTSpecial Weather StatementDDCStafford36 min
May 18, 12:18 PM CDTSpecial Weather StatementDDCBarber57 min
May 18, 1:21 PM CDTSpecial Weather StatementDDCPratt39 min
May 18, 2:58 PM CDTSpecial Weather StatementDDCHamilton, Morton, Stanton, Stevens47 min
May 18, 3:58 PM CDTSpecial Weather StatementDDCGrant, Hamilton, Stevens32 min
May 18, 4:14 PM CDTSpecial Weather StatementDDCKiowa61 min
May 18, 4:18 PM CDTSpecial Weather StatementDDCGray27 min
May 18, 4:32 PM CDTSpecial Weather StatementDDCGrant, Hamilton, Haskell, Kearny, Seward43 min
May 18, 4:41 PM CDTSpecial Weather StatementDDCLane, Scott34 min
May 18, 4:52 PM CDTSpecial Weather StatementDDCGray, Haskell, Meade53 min
May 18, 4:56 PM CDTSevere Thunderstorm WarningDDCGray, Meade49 min
May 18, 5:02 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward43 min
May 18, 5:04 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford19 min
May 18, 5:14 PM CDTSpecial Weather StatementDDCKearny46 min
May 18, 5:16 PM CDTSpecial Weather StatementDDCLane, Scott44 min
May 18, 5:28 PM CDTSevere Thunderstorm WarningDDCMeade47 min
May 18, 5:39 PM CDTSevere Thunderstorm WarningDDCClark, Finney, Ford, Gray, Hodgeman, Meade51 min
May 18, 5:47 PM CDTSpecial Weather StatementDDCLane28 min
May 18, 5:56 PM CDTSevere Thunderstorm WarningDDCFinney, Lane49 min
May 18, 6:05 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman55 min
May 18, 6:08 PM CDTSevere Thunderstorm WarningDDCClark, Meade52 min
May 18, 6:21 PM CDTSpecial Weather StatementDDCPratt54 min
May 18, 6:40 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt, Stafford50 min
May 18, 6:49 PM CDTSpecial Weather StatementDDCFinney, Hodgeman, Lane, Ness, Scott56 min
May 18, 6:53 PM CDTSpecial Weather StatementDDCClark, Comanche, Edwards, Ford, Gray, Kiowa and 1 more52 min

Nearby

Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.